# SDR GTIA2025070738983

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N729NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11908
- Aircraft time: 3,022 hours, 1,271 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SMELL AFTER LEVELING AT 5000' ODOR DISSIPATED AFTER TURNING OFF PACK 1-REF TSM 05-50-00-810-831-A. FOUND ENG 1 PACK 1 TO BE CAUSE. PERFORMED DECONTAMINATION LEVEL A OF PACK 1, ENG 1 IAW AMM 21-00-00-615-802-A. NO ODORS OR FUMES NOTED DURING DURATION OF DECONTAMINATION. A/C OK FOR SVC AT THIS TIME. INSPECTION ENG 1 AND 2 OIL LEVEL IAW AMM 12-13-79. OIL LEVEL GOOD.
